메뉴 건너뛰기




Volumn 495, Issue 3-4, 2000, Pages 427-434

Boundaries, crosscaps and simple currents

Author keywords

[No Author keywords available]

Indexed keywords

ARTICLE; CONFORMATION; MATHEMATICAL ANALYSIS; PARTITION COEFFICIENT; THEORY;

EID: 0034649588     PISSN: 03702693     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0370-2693(00)01271-5     Document Type: Article
Times cited : (88)

References (28)
  • 16
    • 0001260978 scopus 로고
    • Sewing constraints for conformal field theories on surfaces with boundaries
    • (1992) Nucl. Phys. B , vol.372 , pp. 654
    • Lewellen, D.C.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.